# SDR 2012FA0000592

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Aircraft: N742RA
- Make and model: Piper PA-28-161
- Aircraft serial: 2841205
- Aircraft time: 21,120 hours
- Engine: Lyc O320D3G
- Engine time: 992 hours, 2 cycles
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 12,107 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: B, A

## Discrepancy

CYLINDER HEAD CRACKED AT SPARK PLUG.
